The stability of d'Alembert-type functional equations

Székelyhidi, László: The stability of d'Alembert-type functional equations. Acta scientiarum mathematicarum, (44) 3-4. pp. 313-320.(1982)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (764kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1982
Volume: 44
Number: 3-4
Page Range: pp. 313-320
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 320. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11

Actions (login required)

View Item View Item